# SDR SWAA051261

- Difficulty date: April 27, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 66,059 hours, 36,781 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND CORROSION ON FUSELAGE SKIN AT BS 1016 TO BS 1088, FROM STR 26L TO STR 26R.  REMOVED AND REPLACED BELLY SKIN SECTION PER BFG ER.
